Genus character L-functions of quadratic orders and class numbers

Masanobu Kaneko, Yoshinori Mizuno

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


An explicit form of genus character (Formula presented.) -functions of quadratic orders is presented in full generality. As an application, we generalize a formula due to Hirzebruch and Zagier on the class number of imaginary quadratic fields expressed in term of the continued fraction expansion.

Original languageEnglish
Pages (from-to)69-98
Number of pages30
JournalJournal of the London Mathematical Society
Issue number1
Publication statusPublished - Aug 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Genus character L-functions of quadratic orders and class numbers'. Together they form a unique fingerprint.

Cite this